# SDR CALA2018110202239

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230537
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR28 BETWEEN 41R-42R CLEAT IS CORRODED. REMOVED, FABRICATED AND INSTALLED CLEAT IN FWD CARGO FR28 BTWN STR 41R-42R IAW DRAWING D53230537, SRM 51-26-00-001 AND 51-7 0-12-001. TREATED/PRIMED IAW SRM 51-21-A-001. TOPCOATED IAW SRM 51-75-12-0013C.
